# SDR CALA2019071301175

- Difficulty date: July 8, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 94,779 hours, 22,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Part number: 140N276218
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 2560-02123 REV D DOOR AFT GIRT BAR SLIDER FAILED MEASUREMENT TEST. REF ST-ENG N/R 0066591.
